Inverse boundary value problem for the linearized Benney-Luke equation with nonlocal conditions. (Russian. English summary) Zbl 1442.35548

Summary: The paper investigates the solvability of an inverse boundary-value problem with an unknown coefficient and the right-hand side, depending on the time variable, for the linearized Benney-Luke equation with non-self-adjoint boundary and additional integral conditions. The problem is considered in a rectangular domain. A definition of the classical solution of the problem is given. First, we consider an auxiliary inverse boundary-value problem and prove its equivalence (in a certain sense) to the original problem. To investigate the auxiliary inverse boundary-value problem, the method of separation of variables is used. By applying the formal scheme of the variable separation method, the solution of the direct boundary problem (for a given unknown function) is reduced to solving the problem with unknown coefficients. Then, the solution of the problem is reduced to solving a certain countable system of integro-differential equations for the unknown coefficients. In turn, the latter system of relatively unknown coefficients is written as a single integro-differential equation for the desired solution. Next, using the corresponding additional conditions of the inverse auxiliary boundary-value problem, to determine the unknown functions, we obtain a system of two nonlinear integral equations. Thus, the solution of an auxiliary inverse boundary-value problem is reduced to a system of three nonlinear integro-differential equations with respect to unknown functions. A special type of Banach space is constructed. Further, in a ball from a constructed Banach space, with the help of contracted mappings, we prove the solvability of a system of nonlinear integro-differential equations, which is also the unique solution to the auxiliary inverse boundary-value problem. Finally, using the equivalence of these problems the existence and uniqueness of the classical solution of the original problem are proved.


35R30 Inverse problems for PDEs
35G16 Initial-boundary value problems for linear higher-order PDEs
Full Text: DOI MNR


[1] Algazin S. D., Kiiko I. A., Flutter of plates and shells, Nauka, M., 2006
[2] Shabrov S. A., “About the estimates of the function influence of a mathematical model of fourth order”, Vestnik Voronezhskogo Gosudarstvennogo Universiteta. Seriya: Fizika. Matematika, 2015, no. 2, 168-179 (in Russian) · Zbl 1352.35180
[3] Benney D. J., Luke J. C., “On the interactions of permanent waves of finite amplitude”, Journal of Mathematical Physics, 43 (1964), 309-313 · Zbl 0128.44601
[4] Tikhonov A. N., “On the solution of ill-posed problems and the method of regularization”, Doklady Akademii Nauk SSSR, 151:3 (1963), 501-504 (in Russian) · Zbl 0141.11001
[5] Lavrent’ev M. M., Romanov V. G., Shishatskii S. T., Ill-posed problems of mathematical physics and analysis, Nauka, M., 1980
[6] Eskin G., “Inverse problems for general second order hyperbolic equations with time-dependent coefficients”, Bulletin of Mathematical Sciences, 7:2 (2017), 247-307 · Zbl 1381.35240
[7] Jiang D. J., Liu Y. K., Yamamoto M., “Inverse source problem for the hyperbolic equation with a time-dependent principal part”, Journal of Differential Equations, 262:1 (2017), 653-681 · Zbl 1362.35334
[8] Nakamura G., Watanabe M., Kaltenbacher B., “On the identification of a coefficient function in a nonlinear wave”, Inverse Problems, 25:3 (2009), 035007 · Zbl 1172.35311
[9] Shcheglov A. Y., “Inverse coefficient problem for a quasilinear hyperbolic equation with final overdetermination”, Computational Mathematics and Mathematical Physics, 46:4 (2006), 616-635 · Zbl 1210.35162
[10] Janno J., Seletski A., “Reconstruction of coefficients of higher order nonlinear wave equations by measuring solitary waves”, Wave Motion, 52 (2015), 15-25 · Zbl 1454.35415
[11] Kozhanov A. I., Namsaraeva G. V., “Linear inverse problems for a class of equations of Sobolev type”, Chelyabinsk Physical and Mathematical Journal, 3:2 (2018), 153-171 (in Russian) · Zbl 1392.68252
[12] Yuldashev T. K., “On a nonlocal inverse problem for a Benney-Luke type integro-differential equation with degenerate kernel”, Vestnik TVGU. Seriya: Prikladnaya Matematika, 2018, no. 3, 19-41 (in Russian)
[13] Mehraliev Ya. T., “Inverse problem of the Boussinesq-Love equation with an extra integral condition”, Sibirskii Zhurnal Industrial’noi Matematiki, 16:1 (2013), 75-83 (in Russian) · Zbl 1340.35388
[14] Megraliev Ya. T., Alizade F. Kh., “Inverse boundary value problem for a Boussinesq type equation of fourth order with nonlocal time integral conditions of the second kind”, Vestnik Udmurtskogo Universiteta. Matematika. Mekhanika. Komp’yuternye Nauki, 26:4 (2016), 503-514 (in Russian) · Zbl 1440.35293
[15] Sabitov K. B., Martem’yanova N. V., “A nonlocal inverse problem for a mixed-type equation”, Russian Mathematics, 55:2 (2011), 61-74 · Zbl 1235.35283
[16] Mehraliev Ya. T., “On an inverse boundary value problem for the second order elliptic equation with additional integral condition”, Vladikavkaz. Mat. Zh., 15:4 (2013), 30-43 (in Russian) · Zbl 1286.35268
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.